# SDR IXXA110071S

- Difficulty date: October 20, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 75,087 hours, 35,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Part time: 75,087 hours, 35,517 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING GROUND HANDLING,  HOLE IN PUNCTURED FUSELAGE FORWARD OF AFT CARGO DOOR AND A DENT AFT OF AFT CARGO DOOR.  REPAIR INSTALLED IAW EO C00-6-53-391-11.  ACFT RETURNED TO SERVICE.
